Positive Solutions of Fourth Order Singular Semipositone Sturm-Liouville Boundary Value Problems

ZHAO Zengqin;SUN Zhongmin

Journal of Systems Science and Mathematical Sciences ›› 2009, Vol. 29 ›› Issue (3) : 378-388.

PDF(340 KB)
PDF(340 KB)
Journal of Systems Science and Mathematical Sciences ›› 2009, Vol. 29 ›› Issue (3) : 378-388. DOI: 10.12341/jssms09506
论文

Positive Solutions of Fourth Order Singular Semipositone Sturm-Liouville Boundary Value Problems

  • {{article.zuoZhe_EN}}
Author information +
History +

HeighLight

{{article.keyPoints_en}}

Abstract

{{article.zhaiyao_en}}

Key words

QR code of this article

Cite this article

Download Citations
{{article.zuoZheEn_L}}. {{article.title_en}}. Journal of Systems Science and Mathematical Sciences, 2009, 29(3): 378-388 https://doi.org/10.12341/jssms09506

References

References

{{article.reference}}

Funding

RIGHTS & PERMISSIONS

{{article.copyrightStatement_en}}
{{article.copyrightLicense_en}}
PDF(340 KB)

Accesses

Citation

Detail

Sections
Recommended

/